Mathematische Zeitschrift

, Volume 253, Issue 3, pp 607–622

On the mean square of standard L-functions attached to Ikeda lifts

Authors

    • Graduate School of MathematicsNagoya University
  • A. Sankaranarayanan
    • School of MathematicsTata Institute of Fundamental Research
Article

DOI: 10.1007/s00209-005-0926-2

Cite this article as:
Matsumoto, K. & Sankaranarayanan, A. Math. Z. (2006) 253: 607. doi:10.1007/s00209-005-0926-2

Abstract

By using estimates on the frequency of large values of the Riemann zeta-function and modular L-functions attached to the full modular group SL(2, ℤ), we prove sharp upper and lower estimates of the mean square of standard L-functions attached to Siegel cusp forms which are Ikeda lifts, on boundaries and the central line of the critical strip. The mean square of spinor L-functions attached to Saito-Kurokawa lifts is also studied.

Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 2006